RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Subbotin Andrei Izmailovich
(1945–1997)

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 26

Number of views:
This page:1038
Abstract pages:3113
Full texts:995
References:129
Member of the Russian Academy of Sciences
Professor
Doctor of physico-mathematical sciences (1973)
Birth date: 16.02.1945
   
Main publications:
  • Pozitsionnye differentsialnye igry. M., 1974 (v soavtorstve s N. N. Krasovskim);
  • Optimizatsiya garantii v zadachakh upravleniya. M., 1981 (v soavtorstve s A. G. Chentsovym);
  • Game-Theoretical Control Problems. N.Y., 1988 (v soavtorstve s N. N. Krasovskim);
  • Minimaksnye neravenstva i uravneniya Gamiltona–Yakobi. M., 1991.

http://www.mathnet.ru/eng/person8597
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190762

Publications in Math-Net.Ru
1999
1. A. I. Subbotin, “Minimax solutions of Hamilton–Jacobi equations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 64 (1999),  222–231  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 103:6 (2001), 772–777
2. A. I. Subbotin, A. G. Chentsov, “An Iterative Procedure for Constructing Minimax and Viscosity Solutions to the Hamilton–Jacobi Equations and Its Generalization”, Tr. Mat. Inst. Steklova, 224 (1999),  311–334  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 224 (1999), 286–309
3. F. Clarke, Yu. S. Ledyaev, A. I. Subbotin, “Universal Feedback Control via Proximal Aiming in Problems of Control under Disturbance and Differential Games”, Tr. Mat. Inst. Steklova, 224 (1999),  165–186  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 224 (1999), 149–168
1998
4. A. S. Lakhtin, A. I. Subbotin, “Multivalued solutions of first-order partial differential equations”, Mat. Sb., 189:6 (1998),  33–58  mathnet  mathscinet  zmath; Sb. Math., 189:6 (1998), 849–873  isi  scopus
1996
5. A. I. Subbotin, “Minimax solutions of first-order partial differential equations”, Uspekhi Mat. Nauk, 51:2(308) (1996),  105–138  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 51:2 (1996), 283–313  isi  scopus
1992
6. R. A. Adiatullina, A. I. Subbotin, “Generalized solutions of an equation of the form ${\partial\varphi}/{\partial t}+H(t,x,\varphi,\nabla_x\varphi)=0$”, Differ. Uravn., 28:5 (1992),  799–806  mathnet  mathscinet; Differ. Equ., 28:5 (1992), 643–649
7. I. Rozyev, A. I. Subbotin, “Discontinuous solutions of the Hamilton–Jacobi equation”, Differ. Uravn., 28:4 (1992),  727–729  mathnet  mathscinet  zmath
8. A. I. Subbotin, “Monotone with respect to preorder trajectories of differential equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 1 (1992),  138–146  mathnet  mathscinet  zmath  elib
1991
9. A. I. Subbotin, “On a property of the subdifferential”, Mat. Sb., 182:9 (1991),  1315–1330  mathnet  mathscinet  zmath; Math. USSR-Sb., 74:1 (1993), 63–78  isi
1988
10. A. I. Subbotin, “A piecewise-linear cost function for a differential game with simple moves”, Trudy Mat. Inst. Steklov., 185 (1988),  242–251  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 185 (1990), 269–278
1985
11. A. I. Subbotin, “Conditions for optimality of the guaranteed result in game-theoretic control problems”, Trudy Mat. Inst. Steklov., 167 (1985),  261–274  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 167 (1986), 291–304
1984
12. M. Baybazarov, A. I. Subbotin, “A determination of the cost of a differential game”, Differ. Uravn., 20:9 (1984),  1489–1495  mathnet  mathscinet
1978
13. A. I. Subbotin, N. N. Subbotina, “Necessary and sufficient conditions for a piecewise smooth value of a differential game”, Dokl. Akad. Nauk SSSR, 243:4 (1978),  862–865  mathnet  mathscinet  zmath
1977
14. A. I. Subbotin, “A dynamic converge-evasion game”, Dokl. Akad. Nauk SSSR, 234:2 (1977),  323–326  mathnet  mathscinet  zmath
1975
15. N. N. Krasovskii, A. I. Subbotin, V. F. Rossokhin, “Stochastic strategies in differential games”, Dokl. Akad. Nauk SSSR, 220:5 (1975),  1023–1026  mathnet  mathscinet  zmath
1972
16. A. I. Subbotin, “Extremal strategies in differential games with perfect memory”, Dokl. Akad. Nauk SSSR, 206:3 (1972),  552–555  mathnet  mathscinet  zmath
17. N. N. Krasovskii, A. I. Subbotin, V. N. Ushakov, “A minimax differential game”, Dokl. Akad. Nauk SSSR, 206:2 (1972),  277–280  mathnet  mathscinet  zmath
18. N. N. Krasovskii, A. I. Subbotin, “The saddle point of a positional differential game”, Trudy Mat. Inst. Steklov., 128 (1972),  22–33  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 128 (1972), 23–34
1971
19. N. N. Krasovskii, A. I. Subbotin, “Extremal strategies in differential games”, Dokl. Akad. Nauk SSSR, 196:2 (1971),  278–281  mathnet  mathscinet  zmath
1970
20. A. I. Subbotin, “Differential games with constraints on the phase states”, Dokl. Akad. Nauk SSSR, 193:2 (1970),  294–297  mathnet  mathscinet  zmath
21. N. N. Krasovskii, A. I. Subbotin, “On the structure of differential games”, Dokl. Akad. Nauk SSSR, 190:3 (1970),  523–526  mathnet  mathscinet  zmath
22. N. N. Krasovskii, A. I. Subbotin, “A differential guidance game”, Differ. Uravn., 6:4 (1970),  579–591  mathnet  mathscinet  zmath
1969
23. N. N. Krasovskii, A. N. Subbotin, “Mixed control in a differential game”, Dokl. Akad. Nauk SSSR, 188:4 (1969),  745–747  mathnet  mathscinet  zmath
1968
24. N. N. Krasovskii, A. I. Subbotin, “Optimal deviation in a differential game”, Differ. Uravn., 4:12 (1968),  2159–2165  mathnet  mathscinet  zmath
25. A. I. Subbotin, “Regularization of a certain problem on the contact of motions”, Differ. Uravn., 4:5 (1968),  779–784  mathnet  mathscinet  zmath
1967
26. A. I. Subbotin, “Control of motion of a quasilinear system”, Differ. Uravn., 3:7 (1967),  1113–1118  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019